# SDR 9713269948

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8929E
- Make and model: Doug DC-9-31
- Aircraft serial: 45866
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMBOUT, A NOISE WAS HEARD FOLLOWED BY VIBRATIONS FROM THE LEFT ENGINE.  CREW SHUT DOWN THE LEFT ENGINE, RETURNED TO BTR, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE, OPERATIONAL CHECK OK.
